Jump to content
CrazyBoards.org

Recommended Posts

Last night I was out with friends, went to the bathroom, and was SHOCKED at how I looked. My eyes were red as a tomato.. well, almost. I have noticed that with Seroquel, I have dry eyes a lot, and this redness that won't go away. I assume it's the antihistamine action of the Seroquel. Regardless, it's embarrassing. Is anybody else dealing with this? I've used "take the red away" eyedrops and it doesn't seem to help much. I still look stoned.

Link to comment
Share on other sites

Last night I was out with friends, went to the bathroom, and was SHOCKED at how I looked. My eyes were red as a tomato.. well, almost. I have noticed that with Seroquel, I have dry eyes a lot, and this redness that won't go away. I assume it's the antihistamine action of the Seroquel. Regardless, it's embarrassing. Is anybody else dealing with this? I've used "take the red away" eyedrops and it doesn't seem to help much. I still look stoned.

I get red, dry eyes especially If I sweat and get salt n them. It could be a side effect of the seroquel as I didnt have this problem before.

Solution - either use visine or clear eyes drops when required, or simply rinse your eyes with water. I find these methods resolve the problem.

Link to comment
Share on other sites

  • 11 months later...
Guest Hopefull

My teenage son has finally been diagnosed with Bipolar 2. He started taking Seroquel about a week ago. Yesterday morning he woke up with some redness to his face and eyes pretty red. I thought he was coming down with flu or pinkeye until my husband found your comments. Thanks! We will try the drops suggested. He doesn't need teachers or anyone else thinking he is stoned.

Link to comment
Share on other sites

  • 1 month later...

i take my seroquel in the evening, and after i do, my eyes go red and i look like im really drunk - doesnt help that i start crashing into things and slurring my words before falling asleep ;)

i havent bothered doing anything about it since it usually wears off by the morning - although not always.

Link to comment
Share on other sites

  • 2 years later...

Glad to feel im not alone, been taking Seroquel for 2 days now and noticed my red eyes right away. I tottaly feel like a stoner with these red ass eyes....wait i never even got red eyes when i DID used to smoke lmfaooo

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...